# SDR UPS07M51290

- Difficulty date: October 30, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING I/B FLAP O/B LOWER SEGMENT LOWER SURFACE FOUND NUMEROUS DENTS.  LT I/B FLAP O/B SEGMENT REMOVED PER CMM 51-52-03R59.  LHW I/B FLAP O/B LOWER SEGMENT SKIN REMOVED PER SRM51-35-01VIIR 35.  NEW SKIN FAB USING 2024T3-0.040" MAT'L PER DOUGLAS DWG ARC2444, REV J.  FASTENER HOLES DRILLED ON NEW SKIN AND REPROTECTED.  NEW SKIN INSTL PER SRM 51-35-01 VIIR 35.  LHW I/B FLAP O/B SEGMENT INSTALLED PER CMM 57-52-03 REV 59.
